Vol. 44, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Concrete semispaces and lexicographic separation of convex sets

C. Edward Moore

Vol. 44 (1973), No. 2, 659–670
Abstract

V. L. Klee raised a question concerning lexicographic separation of disjoint closed convex sets in a locally convex space by means of a semispace with a representation utilizing continuous linear functionals. This question is answered and related results involving hyperplane separation and reflexivity in Banach spaces are discussed.

Mathematical Subject Classification 2000
Primary: 46A05
Secondary: 52A05
Milestones
Received: 15 September 1971
Revised: 22 June 1972
Published: 1 February 1973
Authors
C. Edward Moore